# SDR LR7A00206

- Difficulty date: November 1, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 39,158 hours, 17,566 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Track
- Part number: 3889972
- Condition: Worn
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK PER JOB CARD HC3201, FOUND AFT LT MLG FS 577, LBL 65 FWD TRACK WORN TO 80 PERCENT OF LIMIT.  REPLACED TRACK IAW SRM SMP 583-51-70.
